RUS  ENG
Full version
JOURNALS // Izvestiya Rossiiskoi Akademii Nauk. Seriya Matematicheskaya // Archive

Izv. Akad. Nauk SSSR Ser. Mat., 1969 Volume 33, Issue 2, Pages 368–378 (Mi im2134)

This article is cited in 8 papers

The stabilization of solutions of the neralized Cauchy problem for ultraparabolic equations

Yu. N. Drozhzhinov


Abstract: By using an “integral” representation of the solution of the generalized Cauchy problem for ultraparabolic equations, a necessary and sufficient condition for the stabilization of the solution has been obtained for the class of positive initial functionals. In the class of “bounded with respect to translation” functionals, it has been proved that a necessary and sufficient condition for the stabilization of the solution in a weak sense is the existence of a generalized spherical limiting mean.

UDC: 517.9

MSC: 35B35, 35K70

Received: 24.01.1968


 English version:
Mathematics of the USSR-Izvestiya, 1969, 3:2, 345–355

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025